# SDR YENA2024032100444

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 81 hours, 16 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY021319
- Condition: Failed
- Location: Ac Generator
- Part time: 8,209 hours, 2,280 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) WHILE T/S FOR APU CLASS II MSG FOUND AC GEN CLASS II MSG FROM IDG 2 & HAS HISTORY; PERFOMRED TSM 24-00-00-810-829-A. REMOVED AND REPLACED GCU2 AND PERFORMED WIRING CHECKS AND ALL CHECKS PASSED. REF AMM 24-21-01 PERFORMED BITE OF GAPCU AND ALL TESTS PASSED OPS CHECK GOOD AT THIS TIME.'
